Journal article icon

Journal article

Wave solutions for a discrete reaction-diffusion equation

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0956792599004222

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Hastings, S More by this author
McLeod, JB More by this author
Journal:
EUROPEAN JOURNAL OF APPLIED MATHEMATICS
Volume:
11
Issue:
4
Pages:
399-412
Publication date:
2000-08-05
DOI:
ISSN:
0956-7925
URN:
uuid:c3b3ccca-e571-48f5-a85a-efe711c76016
Source identifiers:
19907
Local pid:
pubs:19907

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP